DOI 10.1097/ijg.0000000000002461
Wipe-Out Following Gonioscopy-Assisted Transluminal Trabeculotomy Combined With Phacoemulsification.
Аннотация
PRÉCIS: We report a case of a 62-year-old male patient who developed a wipe-out phenomenon after uncomplicated gonioscopy-assisted transluminal trabeculotomy combined with cataract surgery.
ABSTRACT: A 62-year-old male patient with a diagnosis of pseudo-exfoliation and open angle glaucoma underwent uncomplicated gonioscopy-assisted transluminal trabeculotomy (GATT) combined with phacoemulsification surgery due to advanced glaucomatous damage and high intraocular pressure. Postoperative decrease in visual acuity and central visual field deterioration suggested a wipe-out phenomenon. Although the wipe-out phenomenon has been reported after other surgeries in patients with advanced glaucoma, as far as we know, this is the first report of a wipe-out phenomenon secondary to GATT combined with phacoemulsification surgery. This complication, which can lead to severe vision loss, should be considered before the surgical decision.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.